MathSciNet Relay Station
MathSciNet bibliographic data
MR1798555 65C30 (60G51 60H35 60J65 65C35)
Jansons, Kalvis M.; Lythe, G. D. Efficient numerical solution of stochastic differential equations using exponential timestepping. J. Statist. Phys. 100 (2000), no. 5-6, 1097–1109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement